# SDR 0105165504

- Difficulty date: December 31, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Aircraft time: 55,542 hours, 23,061 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on keel beam between BS 673-680. Repaired per EA 55-187742.
